Alert archive / Florida / Red Flag Warnings in 2008
Red Flag Warning 38, NWS Melbourne, FL
NWS Melbourne, FL issued this red flag warning at Oct 27, 2008, 2:43 PM EDT for 6 counties in Florida. It took effect at Oct 28, 2008, 12:00 PM EDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 27, 2008, 2:43 PM EDT (18:43 UTC)
- In effect from
- Oct 28, 2008, 12:00 PM EDT
- Expired
- Oct 28, 2008, 7:00 PM EDT
- In force
- 7 hr
- Issued by
- NWS Melbourne, FL
Counties Lake County, FL, Okeechobee County, FL, Orange County, FL, Osceola County, FL, Seminole County, FL, Volusia County, FL
The radar
The Melbourne radar (KMLB), 67 km from the middle of the area, began a volume at 18:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 6.7 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2330 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KMLB 271843 RFWMLB RED FLAG WARNING NATIONAL WEATHER SERVICE MELBOURNE FL 243 PM EDT MON OCT 27 2008 ...EARLY SEASON COLD FRONT WILL BRING LOW RELATIVE HUMIDITY VALUES TO CENTRAL FLORIDA BEGINNING THIS AFTERNOON THROUGH MID WEEK... FLZ041-044>046-144-282300- /O.UPG.KMLB.FW.A.0034.081028T1600Z-081028T2300Z/ /O.NEW.KMLB.FW.W.0038.081028T1600Z-081028T2300Z/ /O.NEW.KMLB.FW.A.0035.081029T1600Z-081029T2100Z/ /O.CON.KMLB.FW.W.0037.000000T0000Z-081027T2300Z/ INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN LAKE- 243 PM EDT MON OCT 27 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 7 PM EDT TUESDAY... ...FIRE WEATHER WATCH IN EFFECT WEDNESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 7 PM EDT TUESDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT WEDNESDAY AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING. A SECONDARY DRY COLD FRONT WILL BRING A DRIER AND COOLER AIRMASS TO EAST CENTRAL FLORIDA ON TUESDAY. THE DRY AIR WILL LINGER INTO WEDNESDAY. NORTHWEST WINDS OF 15 TO 20 MPH ARE EXPECTED TUESDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ053-141-282300- /O.UPG.KMLB.FW.A.0034.081028T1600Z-081028T2300Z/ /O.NEW.KMLB.FW.W.0038.081028T1600Z-081028T2300Z/ /O.NEW.KMLB.FW.A.0035.081029T1600Z-081029T2100Z/ OSCEOLA-COASTAL VOLUSIA- 243 PM EDT MON OCT 27 2008 ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 7 PM EDT TUESDAY... ...FIRE WEATHER WATCH IN EFFECT WEDNESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 7 PM EDT TUESDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT WEDNESDAY AFTERNOON. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A FIRE WEATHER WATCH FOR TUESDAY AFTERNOON THROUGH TUESDAY EVENING. ANOTHER COLD FRONT WILL MOVE SOUTH OVER THE AREA TONIGHT AND WILL BRING INCREASINGLY DRIER AIR TOMORROW...WITH NORTHWEST WINDS AROUND 15 MPH TOMORROW AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ047-054-058-059-147-282300- /O.UPG.KMLB.FW.A.0034.081028T1600Z-081028T2300Z/ /O.NEW.KMLB.FW.W.0038.081028T1600Z-081028T2300Z/ SOUTHERN BREVARD-INDIAN RIVER-OKEECHOBEE-ST. LUCIE- NORTHERN BREVARD- 243 PM EDT MON OCT 27 2008 ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 7 PM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 7 PM EDT TUESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. ANOTHER COLD FRONT WILL MOVE SOUTH OVER THE AREA TONIGHT... BRINGING INCREASINGLY DRIER AIR OVER THE AREA INTO TOMORROW... WITH NORTHWEST WINDS AROUND 15 MPH TOMORROW AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ FLZ064-282300- /O.NEW.KMLB.FW.W.0038.081028T1600Z-081028T2300Z/ MARTIN- 243 PM EDT MON OCT 27 2008 ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 7 PM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 7 PM EDT TUESDAY. ANOTHER COLD FRONT WILL MOVE SOUTH OVER THE AREA TONIGHT... BRINGING INCREASINGLY DRIER AIR OVER THE AREA INTO TOMORROW... WITH NORTHWEST WINDS AROUND 15 MPH TOMORROW AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
1 follow-up statement
000 WWUS82 KMLB 280837 RFWMLB RED FLAG WARNING NATIONAL WEATHER SERVICE MELBOURNE FL 437 AM EDT TUE OCT 28 2008 ...DRY AIRMASS BEHIND EXITING COLD FRONT TO THE SOUTH WILL BRING LOW RELATIVE HUMIDITY VALUES TO CENTRAL FLORIDA TODAY AND TOMORROW... FLZ041-044>046-053-141-144-292200- /O.EXT.KMLB.FW.A.0035.081029T1600Z-081029T2200Z/ /O.CON.KMLB.FW.W.0038.081028T1600Z-081028T2300Z/ INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-OSCEOLA- COASTAL VOLUSIA-SOUTHERN LAKE- 437 AM EDT TUE OCT 28 2008 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM EDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT WEDNESDAY AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM EDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT WEDNESDAY AFTERNOON. AN EXTREMELY DRY AIRMASS WILL EXIST OVER THE AREA TODAY BEHIND AN EXITING COLD FRONTAL BOUNDARY TO THE SOUTH...WITH BREEZY NORTHWEST WINDS AROUND 15 MPH AND HIGHER GUSTS EXPECTED. DRIER AIR WILL LINGER ACROSS NORTHERN SECTIONS OF EAST CENTRAL FLORIDA TOMORROW AFTERNOON WITH SEVERAL HOURS OF RH VALUES BELOW CRITICAL LEVELS POSSIBLE. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ047-054-058-059-064-147-282300- /O.CON.KMLB.FW.W.0038.081028T1600Z-081028T2300Z/ SOUTHERN BREVARD-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN- NORTHERN BREVARD- 437 AM EDT TUE OCT 28 2008 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM EDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM EDT THIS EVENING. AN EXTREMELY DRY AIRMASS WILL EXIST OVER THE AREA TODAY BEHIND AN EXITING COLD FRONTAL BOUNDARY TO THE SOUTH...WITH BREEZY NORTHWEST WINDS AROUND 15 MPH AND HIGHER GUSTS EXPECTED. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this red flag warning went out at Oct 27, 2:40 PM EDT, 3 minutes earlier.
Area forecast discussion, Oct 27, 2:40 PM EDT, 3 minutes before
AREA FORECAST DISCUSSION...UPDATED FIRE WX
NATIONAL WEATHER SERVICE MELBOURNE FL
240 PM EDT MON OCT 27 2008
.DISCUSSION...
...NEAR RECORD LOW TEMPS TUE MORNING WITH NOTICEABLE WIND CHILL..
...RECORD COOL HIGH TEMPS TUE AND RECORD LOW TEMPS AGAIN WED...
CURRENTLY-TONIGHT...REINFORCING COLD FRONT...ALONG THE SOUTHEAST
COAST EXTENDING THROUGH THE FLORIDA BIG BEND AREA...WILL SWEEP
THROUGH THE AREA BY AROUND 06Z. THIS IS MORE LIKE A TYPICAL WINTER
COLD FRONT WITH 850 MB FREEZING LINE DROPPING QUITE FAR SOUTH...TO
NEAR THE FLORIDA/GEORGIA BORDER. MUCH OF THE AREA WILL DROP INTO
THE MID/UPPER 40S WITH JUST THE FAR SOUTHEAST STAYING AT 50 TO THE
LOW 50S. A FEW RECORD LOW TEMPERATURES ARE POSSIBLE.
EXPECT NORTHWEST WINDS WILL BE OCCASIONALLY GUSTY TOO AS 925 MB
WINDS ARE PROGGED AT 25-30 KNOTS. THIS WILL PRODUCE NOTICEABLE
WIND CHILL VALUES...ESPECIALLY FOR THIS TIME OF YEAR...AND IT WILL
NOT BE A GOOD MORNING TO WEAR SHORTS WHILE WAITING FOR THE SCHOOL
BUS. VALUES SHOULD BE IN THE UPPER 30S NORTH AND LOWER 40S ELSEWHERE.
TUE...AN UNSEASONABLE COOL LATE OCTOBER DAY WITH MOST SPOTS HAVING
HIGH TEMPS IN THE MID/UPPER 60S. A FEW RECORD COOL HIGH TEMPS WILL
PROBABLY OCCUR. IT WILL ALSO BE BREEZY...SO IT WILL FEEL COOLER
ESPECIALLY IN THE MORNING.
TUE NIGHT...COLDEST NIGHT OF THE FALL SO FAR AS SFC HIGH PRESSURE
BUILDS OVER SRN MS/LA WITH AN EXTENSION OF THE SFC HIGHS INTO THE FL
BIG BEND. DRY AIRMASS AND DECREASING NW WINDS EXPECTED TO 5 MPH OR
LESS ACROSS PORTIONS OF LAKE COUNTY AND 5-10 MPH ACROSS MUCH OF THE
REMAINDER OF E CENTRAL FL. LOWS IN THE UPPER 30S POSSIBLE IN
OUTLYING AREAS MAINLY NW OF I-4 AND AROUND 40 TO LWR 40S FOR THE
REST OF EAST CENTRAL FL. THESE COLD TEMPERATURES SHOULD BREAK
RECORDS AT DAYTONA BEACH/ORLANDO/MELBOURNE AND VERO BEACH. WIND
CHILLS SHOULD DROP INTO THE 35-40 DEGREE RANGE LATE.
WED...ANOTHER SUNNY AND COOL DAY FOR MID WEEK AFTER A COLD MORNING
START. SFC HIGH WILL NUDGE EASTWARD WITH DRY AIRMASS STILL IN PLACE.
UNDER SUNNY SKIES HIGHS WILL RANGE FROM UPR 60S NORTH TO LOWER 70S
SOUTH.
THU-SUN...NO MAJOR CHANGES IN 12Z GUID SUITE SO LITTLE IF ANY
CHANGES TO EXTENDED FORECAST. PREV DISC...UPPER TROUGH MOVES
OFFSHORE THU/FRI BEFORE DEVELOPMENT OF ANOTHER WEAKER TROUGH ALONG
THE APPALACHIANS OVER THE WEEKEND. SURFACE WINDS WILL VEER ONSHORE
THU AS HIGH PRESSURE ELONGATES FROM MID MISSISSIPPI VALLEY TOWARD
THE MID ATLANTIC COAST. AIR MASS WILL INITIALLY BE VERY DRY BUT
GRADUAL MOISTENING DUE TO LONG MARINE FETCH WILL GENERATE ISOLATED
MARINE SHOWERS BY FRIDAY. TIGHTENING PRESSURE GRADIENT OVER THE
WEEKEND WILL INCREASE MOISTURE CONVERGENCE OVER THE ATLANTIC AND
COASTAL PLAIN. WARMER TEMPS...ALONG WITH INCREASED CLOUD COVER AND
ISOLATED SHOWERS WILL DEVELOP AND SPREAD WELL INLAND. TEMPS NEAR OR
SLIGHTLY BELOW NORMAL FOR THE WEEKEND.
&&
.AVIATION...VFR. EXPECT A FEW NORTHWEST WIND GUSTS 20-25 KNOTS
OVERNIGHT AND INTO TUE.
&&
.MARINE...TONIGHT/TUE...STRONG SMALL CRAFT ADVISORY WILL OCCUR
WITH NORTHWEST WINDS 25-30 KNOTS IN THE OPEN ATLANTIC. STRONG COLD
ADVECTION SHOULD ALSO PRODUCE OCCASIONAL GUSTS TO GALE FORCE
ESPECIALLY LATE TONIGHT AND EARLY TUE.
NW-N FLOW TUE NIGHT WILL KEEP SEAS ELEVATED OVER THE GULF STREAM
WITH WINDS TO 15/15-20 KNOTS TUE NIGHT AND SEAS TO 5-7 OFFSHORE.
SOME RELAXATION IN THE GRADIENT PROGD BY WED/THU...THEN AS HIGH
CENTER MOVES EAST TWD THE MID ATLC LATE IN THE WEEK INCREASING NE
WINDS ARE EXPECTED TO START THE WEEKEND WITH BUILDING SEAS AGAIN.
&&
.FIRE WEATHER...NORTHWEST INTERIOR LOCATIONS CURRENTLY HAVE RH
VALUES IN THE UPPER 20S SO THE RED FLAG WARNING IS VERIFYING.
TUE...EXPECT RED FLAG CONDITIONS WITH MIN RH VALUES IN THE MID 20S
ACROSS THE NORTH AND AROUND 30 PERCENT IN THE SOUTH. ALSO EXPECT
WINDS WILL BE 15 MPH WITH HIGHER GUSTS. HAVE UPGRADED TO A RED
FLAG WARNING.
WED...NW/N WINDS NEAR 10 MPH ON WED AFTN WITH LOW RH BELOW 35 PCT
EXPECTED AGAIN ACROSS NRN AND INTERIOR SECTIONS...WILL RAISE A
WATCH FOR THESE AREAS.
&&
.CLIMATE...RECORD LOWS FOR TUE AND WED:
28TH 29TH
DAB 43 IN 1957 43 IN 1938
MCO 43 IN 1957 47 IN 1952
MLB 49 IN 1957 51 IN 1952
VRB 48 IN 1957 48 IN 1943
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 45 64 39 66 / 0 0 0 0
MCO 47 65 41 68 / 0 0 0 0
MLB 47 67 41 69 / 0 0 0 0
VRB 50 68 42 71 / 0 0 0 0
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING FROM 12 PM TO 7 PM EDT TUESDAY FOR COASTAL
VOLUSIA-INDIAN RIVER-INLAND VOLUSIA-MARTIN-NORTHERN BREVARD-
NORTHERN LAKE-OKEECHOBEE-ORANGE-OSCEOLA-SEMINOLE-SOUTHERN
BREVARD-SOUTHERN LAKE-ST. LUCIE.
FIRE WEATHER WATCH WEDNESDAY AFTERNOON FOR COASTAL VOLUSIA-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-OSCEOLA-SEMINOLE-
SOUTHERN LAKE.
RED FLAG WARNING UNTIL 7 PM EDT THIS EVENING FOR INLAND VOLUSIA-
NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN LAKE.
AM...SMALL CRAFT ADVISORY FROM 6 PM THIS EVENING TO 10 PM EDT TUESDAY
FOR COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD
COUNTY LINE OUT 20 NM-COASTAL WATERS FROM VOLUSIA BREVARD
COUNTY LINE TO SEBASTIAN INLET OUT 20 NM-WATERS FROM
FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM
OFFSHORE-WATERS FROM VOLUSIA BREVARD COUNTY LINE TO
SEBASTIAN INLET 20 TO 60 NM OFFSHORE.
SMALL CRAFT ADVISORY FROM 10 PM THIS EVENING TO 10 PM EDT
TUESDAY FOR COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER
INLET OUT 20 NM-WATERS FROM SEBASTIAN INLET TO JUPITER
INLET 20 TO 60 NM OFFSHORE.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS FROM 10 PM TUESDAY TO 4
PM EDT WEDNESDAY FOR WATERS FROM FLAGLER BEACH TO VOLUSIA
BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE-WATERS FROM
SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET
20 TO 60 NM OFFSHORE.
&&
SHORT TERM/AVIATION...LASCODY
LONG TERM....VOLKMERHazardous weather outlook, Oct 27, 5:22 AM EDT, 9 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 522 AM EDT MON OCT 27 2008 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-272130- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 522 AM EDT MON OCT 27 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...RIP CURRENT IMPACT... LINGERING LONG PERIOD OCEAN SWELLS WILL CONTINUE AN ELEVATED RISK FOR RIP CURRENTS ALONG AREA BEACHES TODAY. ALWAYS SWIM NEAR A LIFEGUARD AND NEVER SWIM ALONE. ...WIND AND SEA IMPACT... A COLD FRONT WILL APPROACH THE AREA LATE TODAY AND MOVE SOUTH OVER THE COASTAL WATERS OVERNIGHT. NORTHWEST WINDS WILL INCREASE TO 20 TO 25 KNOTS WITH SEAS BUILDING UP TO 7 TO 9 FEET BEHIND THIS BOUNDARY. A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE COASTAL WATERS BEGINNING EARLY THIS EVENING. ...FIRE WEATHER IMPACT... A DRY AIRMASS OVER THE AREA WILL ALLOW RELATIVE HUMIDITY VALUES TO FALL BELOW 35 PERCENT OVER THE NORTHWEST INTERIOR FOR SEVERAL HOURS THIS AFTERNOON. A RED FLAG WARNING IS IN EFFECT FOR THIS AREA DURING THE AFTERNOON HOURS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. DRIER AIR WILL CONTINUE TO FILTER IN BEHIND FRONTAL BOUNDARY TOMORROW WITH NORTHWEST WINDS BECOMING BREEZY AND INCREASING TO AROUND 15 MPH DURING THE AFTERNOON HOURS. THIS WILL CONTINUE TO KEEP FIRE WEATHER CONCERNS ELEVATED. THEREFORE A FIRE WEATHER WATCH IS NOW IN PLACE FOR MOST OF EAST CENTRAL FLORIDA TOMORROW AFTERNOON. ELEVATED WINDS AND SEAS WILL CONTINUE TO CREATE HAZARDOUS CONDITIONS OVER THE COASTAL WATERS INTO TOMORROW NIGHT WITH A SMALL CRAFT ADVISORY REMAINING IN EFFECT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. WEITLICH
The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 27, 4:40 AM EDT | Fire Weather Watch | MLB | Lake, Okeechobee, Orange, Osceola, Seminole, Volusia | 10 hr |
| Oct 27, 4:40 AM EDT | Red Flag Warning | MLB | Lake, Orange, Seminole, Volusia | 14 hr |
| Oct 27, 2:43 PM EDT | Fire Weather Watch | MLB | Lake, Orange, Osceola, Seminole, Volusia | 38 hr |
| Oct 27, 2:50 PM EDT | Small Craft Advisory for Hazardous Seas | MLB | 49 hr |
Nearby
Red Flag Warnings in Florida, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.